# SDR ASAA2021032334418

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 18,874 hours, 5,906 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Defective
- Location: Control Panel
- Part time: 18,920 hours, 5,919 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP IAS/MACH BOX HAS WHITE DOT ON AT ALL TIMES. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL IAW B737-900 AMM 22-11-34/401. JTHACH 31086 03/27/2021 ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR MCP REF AMM 22-11-34/501. ALL TESTS PASSED. ACCOMPLISHED LAND VERIFY TEST REF AMM 22-11-00/201. ALL TESTS PASSED. ALL GROUND VERIFICATION GOOD - ALL PLACARDS REMOVED.
